Day 73 - 12/21/18
I woke this morning having sharper pains than yesterday. This is at my threshold, so I will take something for it today. In an attempt to gauge how my body is feeling throughout the entire process, I’m comparing the levels of pain through the different chemo cycles. The pain is sharper than what I experienced in the last chemo cycle (Treatment #2), but it is still not as bad as what I felt in the first chemo cycle.
As promised, I’ve continued to search for the right description of the pain I feel from the chemo. I think an accurate description of what I’m feeling is that it resembles muscle aches. Deep, penetrating muscle aches. The base of the pain begins in my stomach and reverberates throughout my entire body. The reverberation is what my body has interpreted as waves. As I read that description, I conclude that it is the best way that I can describe it.
For the remainder of the day, all of the energy that I have is spent on eating and taking medications. As much as I’d like to move around more, I don’t have energy to do anything else. Since this is the 4th day after treatment, I don’t expect to do more, but it would be nice if I could.
When I wake later in the evening, I find that I have quite a bit of an appetite. I’m sure this is side-effects from the steroids, but that fact does not stop me from wanting to eat everything in sight. Also, I haven’t felt any consistent pain since I woke up, so that is a positive. There’s little tinges here and there, but that’s it.
Since I’ve had a late nap, it takes a while before I can fall asleep again. That gives me an opportunity to recap how I’m feeling and to count blessings again. Shout out to all my prayer warriors who have kept me encouraged throughout this whole process. I am so thankful for each and every one of them!
“You will be enriched in every way so that you can be generous on every occasion, and through us your generosity will result in thanksgiving to God.” 2 Corinthians 9: 11 NIV
#mybreastcancerjourney2018 #breastcancer #kickingcancerout #chemofatigue